# SDR 00FDEA00509

- Difficulty date: August 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT OVERHEAT WARN LIGHT CAME ON DURING FLT.  LIGHT WENT OUT AFT CLOSING LEFT ENGINE 2/APU BLEED SWITCH.  RAN ALL 3 ENGINES AT HI POWER FOR 20 MIN, BUT COULD NOT DUPLICATE.  REF PER 727 JET RUN HANDBOOK.
